# SDR SWI2023F00592

- Difficulty date: October 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR LOWER SILL ATTACHING ANGLE. AREAS MARKED. HN00118609   (C-CHECK RO 12/23/2023)   BLENDED OUT CORROSION ON PAX DOOR LOWER SILL ATTACHING MID CAP ANGLE. AREAS. REF CRJ-700 SRM 51-21-06-001-001-A01. FOUND OUT OF LIMITS. REF CRJ-700 SRM 53-21-23-101-001-A01. REMOVED AND REPLACED WITH NEW ANGLE REF CRJ 700 SRM 51-41-02-001-001-A01 AND DWG SH670-31810 REV AE. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
